Specialty Training for Emergency Medicine-Phoenix

Phoenix, Arizona
Thursday, September 27, 2012

Specialty Training for

Phoenix, AZ USA
Thursday, September 27 -Sunday, September 30, 2012

 DoubleTree Guest Suites Phoenix 
320 North 44th Street 
Phoenix, Arizona 85008-7698

Final seats open!  Sign Up Now & save $75 off registration
Enter discount code CMR75

Specialty Training for
Emergency Medicine  

General Sessions 25+ hours Topics

Intro to Emergency Medicine, Orthopedic & Spine Injuries, Obstetrics & Gynecology, Dermatology, Ears Nose &Throat, Neurology, Med Legal Issues, Gastroenterology, Psychiatry, Pulmonology, Hematology, Renal, Infectious Disease, Airway Management, Trauma and Shock, Clinical Case reviews, Cardiology and Toxicology.
Optional Breakout Sessions - choose upto 2 sessions, upto 1.5 hours each
1-Basic Airway Management, 2-Splinting, 3-Suturing, 4-CXR Interepretation, 5-Upper Ext Ortho Physical Exam, 6-Lower Ext Ortho Physical Exam

Schedule September 2012- Phoenix
Scheduled times and speakers may change slightly, but content will stay the same 

Monday, September 24, 2012   1.75 hours webcast
700pm-800pm     1 hour      Emergent Ophthalmology - Scott Corin, MD
800pm-845pm     .75 hour    Introduction to the Emergency Department - Erich Fogg, MMSc., PA-C  

Live in Phoenix
Thursday September 27, 2012  5.25 hours   
1:00PM-1:45PM     .75 hour   Obstetrics and Gynecology in Emergency Medicine - Tom Vascik, PA-C  
1:45PM-2:45PM     1 hour     Infectious Disease in Emergency Medicine - Jay Chamberlain, PA-C  
2:45PM-3:30PM     .75hour    Hemotologic Emergencies - Tom Vascik, PA-C 
3:30PM-4:45PM     1.25 hour  Trauma and Shock in Emergency Medicine - John Alexander, MD   
4:45PM-5:30PM    .75 hour    Ears, Nose, and Throat Disorders in Emergency Medicine - Tom Vascik, PA-C
5:30PM-6:15PM    .75hour    Errors in Diagnosis- what not to miss -  Erich Fogg, PA-C
Friday, September 28, 2012  3 hours   
900am-1200pm   Optional Breakout Hands on Sessions
Choose from Airway Management-learn/practice intubation on adult & pedi manikins and learn airway adjuncts, Suturing-learn & practice simple interupted suture & mattress sutures & running SQ & skin sutures, Splinting-learn and practice application of several commonn UE & LE splints, Upper or Lower Ext Ortho Exam- Review Orthopedic PE of UE/LE, CXR review- review basic CXR intereptation for the PA & NP

Friday, September 28, 2012    5.25 hours
12:00PM-1:00PM     Lunch Provided

1:00PM-2:00PM   1 hours      Neurological Emergencies - John Alexander, MD
2:00PM-3:15PM   1.25 hour    Common Musculoskeletal Disorders in Emergency Medicine-1 - Scott Evans, PA-C   
3:15PM-5:15PM   2 hours      Pulmonary Disorders in Emergency Medicine - Tamas Peredy, MD & Terry Mize, PA-C  
5:15PM-6:15PM   1 hour       Pediatric Fever -  John Alexander, MD
Saturday, September 29, 2012   7.5 hours
7:30AM-8:30AM     1 hour    Psychosocial Issues in Emergency Medicine - Matt Brown, NP
 8:30AM-9:45AM   1.25 hour   Common Musculoskeletal Disorders in Emergency Medicine-2 - Scott Evans, PA-C
9:45AM-10:45AM  1 hour      GU Emergencies - Terry Mize, PA-C
10:45AM-11:15AM  .5 hour    Basic Airway Management - John Alexander, MD 
11:15AM-12:00PM  0.75 hour  Case Presentations - John Alexander, MD

12:00-12:45 pm      Lunch  Provided

12:45PM-1:45PM   1 hour   Pedi topics - Terry Mize, PA-C
1:45PM-3:45PM   2 hours   Gastroenterology in Emergency Medicine - Jay Chamberlain, PA-C & Tom Vascik, PA-C
Sunday, September 30, 2012  5.25 hours
7:30AM-8:15AM    .75 hour   Dermatology in the Emergency Medicine - Terry Mize, PA-C 
8:15AM-10:15AM    2 hour   Cardiology Issues in Emergency Medicine - Tamas Peredy, MD & Terry Mize, PA-C        
10:15AM-11:00AM  .75 hour  Legal Issues in Emergency Medicine - Erich Fogg, PA-C      
11:00AM-12:00AM   1 hours   Emergency Toxicology - Tamas Peredy, MD 
12:00PM-12:45 PM   .75 hour   Case Presentations - Tamas Peredy, MD

Adjourn Program

28 hours Total with breakout sessions

    Erich Fogg, PA-C, MMS- Program Curriculum Director- 
Mr. Fogg is a graduate of the Emory Physician Assistant Program and has practiced since graduation in emergency medicine.  He is a former PA Program director and editor of the Case of the Month in the JAAPA.  Mr. Fogg has spoken regionally and nationally at a number of PA conferences on a variety of topics, including airway management, malpractice issues and more.

    John Alexander, MD-  Dr. Alexander is a board certified emergency medicine physician. He completed his residency in Emergency Medicine at the UMass Medical Center in Worcester, MA.  He has spoken at multiple emergency medical programs for physicians and PAs.  He continues to practice in emergency medicine in Maine.

    Matthew Brown, ANP-C, MSN- Mr. Brown is a graduate of the University of Massachusetts Dartmouth Nursing program with his RN and MSN degrees.  He has practiced in the emergency medicine setting as a nurse and an NP.  He brings over 12 years of EM experience to the Specialty Training program.  Mr. Brown is also a vice president of Chamberlain Medical Resources and continues his clinical practice in southeastern Massachusetts.
    Jay Chamberlain, PA-C, MHP-
Mr. Chamberlain is a graduate of the Northeastern University Physician Assistant Program in Boston.  He is president and founder of Chamberlain Medical Resources and is responsible for development of CMR's educational programs for PA and NP providers.  He has practiced in surgical and emergency settings his entire PA career.  Mr. Chamberlain continues to practice clinically in emergency medicine.

    Scott Corin, MD.- Dr. Corin is a board certified ophthalmologist in private practice.  He received his Doctor of Medicine from New York University and completed his Residency at The University of Michigan Hospitals/Medical Center.  His Professional memberships include the American Academy of Ophthalmology, American Society of Ophthalmic Plastic and Reconstructive Surgery, Massachusetts Society of Eye Physicians and Surgeons, Massachusetts State Medical Society, and Canadian Oculoplastic Society.

   Alan Johnston, PA-C, MHP-  Mr. Johnston is an Orthopedic Physician Assistant in clinical practice in Southern New Hampshire. He has practiced for over 20 years in all aspects of orthopaedic practice. He graduated from the Northeastern University Physician Assistant Program and from Castleton State College in Vermont from the Athletic Training Program. He has spoken at multiple programs for medical professional on orthopedic topics.  Mr. Johnston helped CMR produce our orthopedic section for our EM program and develop our Orthopaedic Essentials CME program.
    Scott Evans, PA-C- Mr. Evans is an Orthopedic Physician Assistant in private practice with The Orthopedic Center of New Hampshire. He is a graduate of the Daemon College PA Program in Buffalo, NY and received his MPAS degree from the University of Nebraska. He is involved with the NH PA Society and has spoken regionally on a variety of orthopedic topics. We are pleased to have him join us for the 2010 Medical and Surgical Update.  

   Terry Mize, PA-C, MMSc- Mr. Mize is director of development and admissions, Emory Physician Assistant program in Atlanta.  He teaches at the Emory program and in the Department of Emergency Medicine.  He is a graduate of the Emory PA program and completed a post-graduate residency in Emergency Medicine at Los Angeles County-USC Medical Center in 1983.  Mr. Mize was a founding member of the Society of Emergency Medicine Physician Assistants and a past president of the organization

         Tamas Peredy, MD-  Dr. Peredy is an Emergency Medicine attending at the Maine Medical Center in Portland, ME.  He is also Medical Director of the Northern New England Poison Center also in Portland.  He is a graduate of the University of Vermont School of Medicine and completed his emergency medicine residency at the University of Connecticut Health Center.  He also completed his Fellowship in Toxicology at the University of Connecticut.

        Tom Vascik, PA-C- Mr. Vascik is currently employed with Northwest Emergency Physicians of TeamHealth as a regional director for education and compliance for mid-level providers. He works as a staff provider in the emergency department. He is involved with and assists in national projects specific to the enrichment of mid-level providers, focusing on risk management and patient safety. He completed his PA training at the College of West Virginia. He then received a master’s degree in advanced physician assistant studies at the Arizona School of Health Sciences. Tom also is also a lecturer and clinical instructor for PA students at the University of Washington.


3 spaces remaining

Contact Information

Payment Instructions


     Click above to register now!

    Space is limited for this exciting program.

    Nurse Practitioners Welcome!

    Register by September 22, 2012 for early bird rate!

    25 hour didactic program $749
    after Midnight 9/22 $805

    Includes all 25 hours of CME live & webcast, digital copy of program talks, lunch on Friday and Saturday.

    Optional Friday Breakout Sessions

    Hands on sessions
    $60/ 1.5 hr session
    (attend up to 2 sessions-for 3 hrs)
    Choose from:  Airway management, Suturing, Splinting, UE Ortho exam,
    LE Ortho exam, CXR review

    Pay by credit card online or mail check to CMR.
    Because of the high demand of the program-Payment is due within 15 days of registration to secure your spot.

    Past Attendee Comments

    "Really enjoyed the seminar. Everyone was very knowledgeable and well experienced." 
    Attendee Specialty Training for Emer Med  Las Vegas
    Jan 2012

    "It was concise & to the point with the necessary stuff. Everybody had a sense of humor, it was relaxed- thanks- will definately take another conference in future."
    Attendee Specialty Training for Emer Med  Boston
    Sept 2011 

    "Thank you!! It was excellent!!"
    Attendee Specialty Training for Emer Med Baltimore
    May 2012 



© 2015
Quick, easy and affordable online event registration and event management software for all event sizes.